MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE EXTENSION PIECE; EXTENSION TUBE

TRACOE MEDICAL GMBH TRACOE EXTENSION PIECE; EXTENSION TUBE
Model Number REF 356
Medical Device Problem Codes Loss of or Failure to Bond (1068); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 09/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following investigation have been carried out: photo: the quality of the photos are not high enough to use them for the investigation.Production documents: no abnormalities in the production process of the affected batch.Trend analysis: no comparable complaint and defect reported within the last year.We therefore assume that this is a rare, isolated case.Product investigation: not possible because affected product was not returned to tracoe.Usage: the application time of the extension piece was no reported.
 
Event or Problem Description
1) what went wrong: the 15 mm connector of the extension piece was disconnected from the extension tube and was still attached to the tracheostomy tube.Therefor the connection was interrupted and the ventilator alarmed.The tube was changed afterwards, instead of removing the 15 mm connector from the tracheostomy tube.2) health effect: short term desaturation, no further health effect reported.

Brand Name
TRACOE EXTENSION PIECE
Common Device Name
EXTENSION TUBE
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key21302425
Report Number8010485-2025-00002
Device Sequence Number18373294
Product Code BZA
UDI-Device Identifier04035324019069
UDI-Public04035324019069
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
D118287
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 356
Device Catalogue NumberREF 356
Device Lot Number1100036220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Initial Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose